# SDR CHQA201000116

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 18,925 hours, 15,343 cycles
- Engine: Allsn AE3007A
- Engine time: 18,614 hours, 16,356 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 54821MODD
- Condition: Faulty
- Location: Pa System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED A CONSTANT CABIN TO COCKPIT CHIME AND WERE UNABLE TO COMMUNICATE WITH THE FLIGHT ATTENDANT.  THE FLIGHT RETURNED TO LEX AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  CMH MAINTENANCE TROUBLESHOT THE FAULT TO A DEFECTIVE PA AMP.  THE PA AMP WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
